# SDR RAIA990328

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7158 - STL - ON TAXI OUT, NOTICED AN UNIDENTIFIABLE ODOR. MAINTENANCE PERFORMED GROUND RUN AND OPERATED AIR COND SYSTEM. NO DEFECTS NOTED.  (M)
